Posted 2/28/2006 1:37 PM (GMT -8)
Hi Trickey, welcome to Healing Well. Sorry that your headaches have become so bad. It maybe that you need to consult a doctor of some sort as, if the headache is coming back the next day the Maxalt is not doing its job or you may need to try another Triptan. Either way you need some medical advice, we will support you as best we can sharing our own experiences, but this should not be a replacement for your Doctor.
I take Imigran (Imitrex - Sumatriptan) as an injection which I administer myself as needed. Originally I was prescribed the injection as the vomiting with the Migraine was overwhelming. I still experience vomiting sometimes but not all the time now. My Migraines have evolved over the years from an attack always being on the left side to some attacks being quite central and deep in my head (these attacks produced the worsed vomiting) to having pain on my right side aswell, but the attacks are predominantly on the left side of my head.
I hope you are able to find some relief very soon, please let us know how you get on, I will pray for you, best wishes Ann.